# SDR MWEA010022

- Difficulty date: January 8, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON LONGERON 17 DIRECTLY OUTBOARD OF THE PYLON BULKHEAD OF STATION 965 ON INSIDE UPPER RADIUS.  FABRICATED AND INSTALLED LONGERON REPAIR AND SPLICES.
